# SDR TAOA029807

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT AFT EXIT DOOR IS INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL PER MM 33-50-0 (FLIGHT 6541 FOUND ON L/S CHECK DCA).  (X)
